MathSciNet Relay Station
MathSciNet bibliographic data
MR2663819 (2012e:60198) 60J25 (60J75)
Wang, Jian Stability of Markov processes generated by Lévy-type operators. (Chinese) Chinese Ann. Math. Ser. A 32 (2011), no. 1, 33--50; translation in Chinese J. Contemp. Math. 32 (2011), no. 1, 33–52
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement